So I clearly took over the recommended dosage of melatonin (NOT PURPOSEFULLY). I have most of the 'less common' melatonin side effects including mild anxiety, irritability, confusion and short-lasting feelings of depression.
And now I want to know how I can get rid of them.
I have been having a sleeping problem for over two years now and when I went to the sleep study they said I had delayed sleep disorder or something like that.
I know I need to go back to the sleep neurologist but in the meantime What Can I Do?
Added 23 Dec 2015:
I also have "The most common melatonin side effects" Daytime sleepiness, slight headaches and some dizziness.
Cut back to 1mg or less. I had a real problem with hangover when I used more than 1mg More is not better when you use Melatonin
23 Dec 2015
anonymous573; Really there is not much you can do, It takes time now just to get it out of your system and more so because you took to many.You should never take more than what it says on the bottle if you do you could have more serious problems than this if the dose it says does not work than you have to find something else or go back to the doctor. But at this point you are just going to have to wait for all of the Melatonin to get out of your system.